Mikail Et, Syed Abdul Mohiuddine, Hacer Sengul

DOI Number
First page
Last page


The aim of this paper is to introduce and examine the concept of lacunary statistical boundedness of order $\alpha $ and give the relations between statistical boundedness and lacunary statistical boundedness of order $\alpha$.


Density; statistical convergence; statistical boundedness; lacunary sequence

Full Text:



V. K. Bhardwaj and I. Bala, On weak statistical convergence, Int. J. Math. Math. Sci. 2007, Art. ID 38530, 9 pp.

V. K. Bhardwaj and S. Gupta, On some generalizations of statistical boundedness, J. Inequal. Appl. 2014, 2014:12.

V. K. Bhardwaj, S. Gupta, S.A. Mohiuddine and A. Kilic{c}man, On lacunary statistical boundedness, J. Inequal. Appl. 2014, 2014:311.

C. Belen and S. A. Mohiuddine, Generalized weighted

statistical convergence and application, Appl. Math. Comput. 219 (2013) 9821-9826.

R. c{C}olak, Statistical convergence of order $alpha ,$

Modern Methods in Analysis and Its Applications, New Delhi, India: Anamaya Pub, 2010: 121--129.

R. c{C}olak, On $lambda$-statistical convergence$,$

Conference on Summability and Applications, May 12-13, 2011, Istanbul Turkey.

J. S. Connor, The statistical and strong $p$-Ces`{a}ro

convergence of sequences, Analysis 8 (1988), 47-63.

M. Et, Strongly almost summable difference sequences of order $m$ defined by a modulus, Studia Sci. Math. Hungar. 40(4) (2003), 463--476.

M. Et and H. c{S}eng"{u}l, Some Ces`{a}ro-type summability spaces of order $alpha $ and lacunary statistical convergence of order $alpha $ (under review).

H. Fast, Sur la convergence statistique, Colloq. Math. 2

(1951), 241-244.

A. R. Freedman, J. J. Sember and M. Raphael, Some

Cesaro-type summability spaces, Proc. Lond. Math. Soc. 37(3) (1978), 508-520.

J. Fridy, On statistical convergence, Analysis 5 (1985),


J. Fridy and C. Orhan, Lacunary statistical

convergence, Pacific J. Math. 160 (1993), 43-51.

J. Fridy and C. Orhan, Statistical limit superior

and limit inferior, Proc. Amer. Math. Soc. 125(12) (1997), 3625-3631.

A. D. Gadjiev and C. Orhan, C. Some approximation theorems via statistical convergence, Rocky Mountain J. Math. 32(1) (2002), 129-138.

M. G"{u}ng"{o}r and M. Et, $Delta^{r}$-strongly almost summable sequences defined by Orlicz functions, Indian J. Pure Appl. Math. 34(8) (2003), 1141-1151.

B. Hazarika, S. A. Mohiuddine and M. Mursaleen, Some

inclusion results for lacunary statistical convergence in locally solid Riesz spaces, Iran. J. Sci. Tech. 38A1 (2014) 61-68.

M. Ic{s}i k Generalized vector-valued sequence spaces defined by modulus functions, J. Inequal. Appl. 2010, Art. ID 457892, 7 pp (2010).

S. A. Mohiuddine, A. Alotaibi and M. Mursaleen,

Statistical convergence of double sequences in locally solid Riesz spaces, Abstr. Appl. Anal. 2012, Art. ID 719729, 9 pp (2014).

S. A. Mohiuddine and M. Aiyub, Lacunary statistical

convergence in random 2-normed spaces, Applied Math. Inform. Sciences 6(3) (2012), 581-585.

S. A. Mohiuddine and M. A. Alghamdi, Statistical summability through a lacunary sequence in locally solid Riesz spaces, J. Inequal. Appl. 2012, 2012:225.

S. A. Mohiuddine, B. Hazarika, A. Alotaibi, Double lacunary density and some inclusion results in locally solid Riesz spaces, Abstr. Appl. Anal. Volume 2013, Article ID 507962, 8 pages (2013).

M. Mursaleen, $lambda$-statistical convergence, Math.

Slovaca, 50(1) (2000), 111-115.

D. Rath and B. C. Tripathy, On statistically

convergent and statistically Cauchy sequences, Indian J. Pure. Appl. Math., 25(4) (1994), 381-386.

I. J. Schoenberg, The integrability of certain

functions and related summability methods, Amer. Math. Monthly 66 (1959),


H. c{S}eng"{u}l and M. Et, On lacunary statistical

convergence of order $alpha ,$ Acta Math. Sci. Ser. B Engl. Ed. 34(2) (2014), 473-482.

T. Salat, On statistically convergent sequences of real

numbers, Math. Slovaca 30 (1980), 139-150.

H. Steinhaus, Sur la convergence ordinaire et la

convergence asymptotique, Colloq. Math. 2 (1951),73-74.

A. Zygmund, Trigonometrical Series, vol. 5 of Monograias de Matematicas, Warszawa-Lwow, 1935.

A. Zygmund, Trigonometric Series, Cambridge University

Press, Cambridge, UK, 2nd edition, 1979.


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)